# SDR DALA12000040855

- Difficulty date: May 12, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 79,662 hours, 79,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY CEILING LIGHTS BETWEEN ROWS 16 AND 19 TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES IN THE POWER SUPPLY AND THE LIGHTS RETURNED TO AN OPERATIVE CONDITION.
